# SDR UPS803174

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 5708458503
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, FLIGHT CREW FOUND EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSY.  OPS CHECK OK.
